[quote]Mikael LS wrote:
I wouldnt. I do however think you could talk to your doctor about temporarily increase the dosage. The medications you are taking are probably the same some BB’s are using.[/quote]
BB’s are taking Synthroid/Levothyroxine? Or am I misunderstanding?
FWIW, I’ve taken 150mcg thyroxine daily for 8 years and have regularly cycled HOT-ROX during that time. Also, when not ‘on cycle’ I’ve found them really useful as a 1-off to combat the ‘low-level’ blues that us lot get occasionally.
I can personally only tolerate 1 cap twice daily of the latest HR formula, but that’s true of some fully-functional people so YMMV.
Judging from others around me, I’d say HR does have a different impact on me than it does on the normos, but the sample size used to generate that opinion (1) is too small for me to 100% stand behind it
I swear, I had no idea hypothyroidism gives you a “bluesy” feeling. For about six years, I’ve always just taken my meds when I awaken in the night (I always have water on my night stand and it’s the only time my stomach is completely empty so…) thus, the only time I even consider my condition is when I’m almost completely asleep. Every now and then my “thyroid-thing” comes up in a conversation and people’s eyes get wide and they say “You have Hypothyroidism? No wonder you’re having trouble with (fill in the blank)!” I’ve always just taken my pill and never bothered to read about my condition or considered what impact it has on my life. Hmm. I should probably do a little research…
At any rate, I have an awesome doctor so I think I’m going to talk with her about thermogenics and see what she has to say. If she says no she’s knowledgeable enough to explain why, one way or the other.
Thanks to everyone for explaining the facts to me.